MAUDE Adverse Event Report: Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.32 12/14-S

Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.32 12/14-S
Model Number 01.29.204
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had pain due to joint luxation; the head came off the liner, and the cause is unknown.There was no indication of trauma or fall.At about 1 month and a half post-primary.The surgeon revised the two-hole acetabular shell to an mpact dm acetabular shell d 50, revised the 32mm biolox head s to a 28mm biolox head l, and revised the flat pe hc liner d 32/d to a double mobility hc liner d 28/dme.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch reviews performed on 31 august 2026: ball heads: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot 2529444: (b)(4) items manufactured and released on 28-nov-2025.Expiration date: 16-nov-2030.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3241hct flat pe hc liner d 32/d (k103721) lot 2530220: (b)(4) items manufactured and released on 17-dec-2025.Expiration date: 26-nov-2030.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established.No trauma or fall was reported, and the batch review did not identify any potentially related manufacturing issue.There is no indication that a potential device-related issue may have caused or contributed to the event.

Brand Name
Mectacer Biolox Delta Femoral Ball Head
Common Device Name
MECTACER Head Biolox Delta dia.32 12/14-S
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692309
Report Number3005180920-2026-00927
Device Sequence Number21231257
Product Code LZO
UDI-Device Identifier07630030809156
UDI-Public07630030809156
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.204
Device Lot Number2529444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale